# SDR AUS20011329

- Difficulty date: December 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D31050105
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD ENTRY DOOR ESCAPE SLIDE GIRT BAR ATTACHED UPSIDE DOWN. PERSONNEL/MAINTENANCE ERROR.
